# SDR USAA2012073000018

- Difficulty date: July 28, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 24,614 hours, 8,941 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: D5754169000400
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S1 CHECK - WEAR AT BEARING BORE RIGHT WING NR 1 AILERON HINGE AT WS 1166.  REPLACED RIGHT WING NR 1 AILERON HINGE SUPPORT AT WS 1166 IAW A320 AMM 57-51-31.
